# SDR UPS97425027

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 65B903082
- Condition: Cracked
- Location: Ns 235
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, PYLON NR 1, FOUND CRACK IN LT FRAME AT NS 235, BETWEEN MIDSPAR AND LWR SPAR.  REPLACED FRAME PER SRM 51-30-02.
